On the length of critical orbits of stable quadratic polynomials

Alina Ostafe*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)
8 Downloads (Pure)

Abstract

We use the Weil bound of multiplicative character sums, together with some recent results of N. Boston and R. Jones, to show that the critical orbit of quadratic polynomials over a finite field of q elements is of length O(q 3/4), improving upon the trivial bound q.

Original languageEnglish
Pages (from-to)2653-2656
Number of pages4
JournalProceedings of the American Mathematical Society
Volume138
Issue number8
DOIs
Publication statusPublished - Aug 2010

Fingerprint Dive into the research topics of 'On the length of critical orbits of stable quadratic polynomials'. Together they form a unique fingerprint.

Cite this